Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/22469

Title: Orbits and invariants of super Weyl groupoid
Authors: Sergeev, A.N.
Veselov, A.P.
Issue Date: 2017
Publisher: © The Author(s) 2016. Published by Oxford University Press
Citation: SERGEEV, A.N. and VESELOV, A.P., 2017. Orbits and invariants of super Weyl groupoid. International Mathematics Research Notices, Volume 2017 (20), pp. 6149–6167.
Abstract: We study the orbits and polynomial invariants of certain affine action of the super Weyl groupoid of Lie superalgebra gl(n,m) gl(n,m) , depending on a parameter. We show that for generic values of the parameter all the orbits are finite and separated by certain explicitly given invariants. We also describe explicitly the special set of parameters, for which the algebra of invariants is not finitely generated and does not separate the orbits, some of which are infinite.
Description: This is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted reuse, distribution, and reproduction in any medium, provided the original work is properly cited.
Sponsor: This work was partially supported by the Engineering and Physical Sciences Research Council (EPSRC) [EP/J00488X/1].
Version: Published
DOI: 10.1093/imrn/rnw182
URI: https://dspace.lboro.ac.uk/2134/22469
Publisher Link: http://dx.doi.org/10.1093/imrn/rnw182
ISSN: 1073-7928
Appears in Collections:Published Articles (Maths)

Files associated with this item:

File Description SizeFormat
rnw182.pdfPublished version149.44 kBAdobe PDFView/Open


SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.